Duke Mathematical Journal

Uniform distribution of horocycle orbits for Fuchsian groups

S. G. Dani and John Smillie

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 51, Number 1 (1984), 185-194.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58F17
Secondary: 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx] 30F35: Fuchsian groups and automorphic functions [See also 11Fxx, 20H10, 22E40, 32Gxx, 32Nxx]


Dani, S. G.; Smillie, John. Uniform distribution of horocycle orbits for Fuchsian groups. Duke Math. J. 51 (1984), no. 1, 185--194. doi:10.1215/S0012-7094-84-05110-X. http://projecteuclid.org/euclid.dmj/1077303674.

Export citation


  • [1] S. G. Dani, Invariant measures of horospherical flows on noncompact homogeneous spaces, Invent. Math. 47 (1978), no. 2, 101–138.
  • [2] S. G. Dani, Invariant measures and minimal sets of horospherical flows, Invent. Math. 64 (1981), no. 2, 357–385.
  • [3] S. G. Dani, On uniformly distributed orbits of certain horocycle flows, Ergodic Theory Dynamical Systems 2 (1982), no. 2, 139–158 (1983).
  • [4] R. Ellis and W. Perrizo, Unique ergodicity of flows on homogeneous spaces, Israel J. Math. 29 (1978), no. 2-3, 276–284.
  • [5] F. P. Greenleaf and W. R. Emerson, Group structure and the pointwise ergodic theorem for connected amenable groups, Advances in Math. 14 (1974), 153–172.
  • [6] G. A. Hedlund, Fuchsian groups and transitive horocycles, Duke Math. J. 2 (1936), 530–542.
  • [7] C. L. Siegel, Topics in Complex Function Theory, Vol. II, Wiley-Interscience, New York, 1971.